MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DRIVER FOR LOCKING SCREW; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. DRIVER FOR LOCKING SCREW; INSTRUMENT, KNEE
Catalog Number 00588102600
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10- medical product: driver for locking screw, item#: 00588102600, lot#: 66175496.G2- france h3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the tip of a screwdriver fractured during surgery.The fractured piece was recovered by the surgeon.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, d9, g1, g3, g6, h1, h2, h3, h6, and h11.Visual examination of the returned product identified signs of use (scratches) and confirming complaint the tip is fractured, not all pieces returned.Medical records were not provided.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.This complaint is confirmed based on product evaluation.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue.To monitor for trends.

Brand Name
DRIVER FOR LOCKING SCREW
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21399653
Report Number0001822565-2025-00386
Device Sequence Number8316988
Product Code LXH
UDI-Device Identifier00889024199958
UDI-Public(01)00889024199958(10)65665217
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00588102600
Device Lot Number65665217
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown